On a lattice characterization of Hilbert spaces
Colloquium Mathematicum, Tome 31 (1974) no. 2, pp. 243-248
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_31_2_243_248,
author = {M. J. M\k{a}czy\'nski},
title = {On a lattice characterization of {Hilbert} spaces},
journal = {Colloquium Mathematicum},
pages = {243--248},
year = {1974},
volume = {31},
number = {2},
doi = {10.4064/cm-31-2-243-248},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-31-2-243-248/}
}
M. J. Mączyński. On a lattice characterization of Hilbert spaces. Colloquium Mathematicum, Tome 31 (1974) no. 2, pp. 243-248. doi: 10.4064/cm-31-2-243-248
Cité par Sources :